# SDR SWAA2012092507973

- Difficulty date: September 19, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 59,424 hours, 49,307 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 831100X3
- Part serial: 10025
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT A 900 POUND FUEL IMBALANCE OVER THE DURATION OF THE FLIGHT CROSSFEED CORRECTED THE IMBALANCE.  TANK NR 2 THE LOW TANK.  REMOVED AND REPLACED NR 1 FWD FUEL BOOST PUMP PER M/M.
